# SDR JJBA20210819053

- Difficulty date: August 19, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Not Reported
- Location: Fwd Prsr Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT FWD PRESSURE BULKHEAD AND LOCATE CIRCULAR DOUBLER AND REMOVE MAP. REMOVED DOUBLER OF FWD PRESSURE BULKHEAD, FABRICATED NEW DOUBLER FROM 2024T3 .050" DIM 0 2.4, INSTALLED NEW DOUBLER.
